Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A family of Schottky groups arising from the hypergeometric equation

Authors: Takashi Ichikawa and Masaaki Yoshida
Journal: Proc. Amer. Math. Soc. 134 (2006), 2271-2280
MSC (2000): Primary 33C05, 30F10, 30F40
Published electronically: February 2, 2006
MathSciNet review: 2213699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a complex 3-dimensional family of classical Schottky groups of genus 2 as monodromy groups of the hypergeometric equation. We find non-trivial loops in the deformation space; these correspond to continuous integer-shifts of the parameters of the equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C05, 30F10, 30F40

Retrieve articles in all journals with MSC (2000): 33C05, 30F10, 30F40

Additional Information

Takashi Ichikawa
Affiliation: Department of Mathematics, Faculty of Science and Engineering, Saga University, Saga 840-8502, Japan

Masaaki Yoshida
Affiliation: Department of Mathematics, Kyushu University, Fukuoka 810-8560, Japan

PII: S 0002-9939(06)08235-9
Keywords: Hypergeometric equation, monodromy group, Schottky group
Received by editor(s): October 1, 2004
Received by editor(s) in revised form: February 24, 2005
Published electronically: February 2, 2006
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia